# SDR 9803401154

- Difficulty date: February 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N154US
- Make and model: Doug DC-10-40
- Aircraft serial: 46763
- Engine: Pwa JT9D20
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 3 Engine
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

AT TOP OF DESCENT FL330, THE NR 3 ENGINE COMPRESSOR STALLED.  ENGINE ANTI-ICE AND FUEL HEAT WERE ON.  THE EGT REACHED 870C BEFORE THE ENGINE WAS SHUT DOWN.  THE ENGINE RESTARTED NORMALLY AND OPERATED WITHOUT FURTHER DIFFICULTY FOR THE REMAINDER OF THE FLIGHT.  MAINTENANCE INSPECTED THE ENGINE PER MM 71-00-00, PG 105 WITH NO DEFECTS NOTED.  EXACT PART CAUSING DIFFICULTY TO BE DETERMINED.
